# SDR FDEA202208312123

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 87,011 hours, 16,893 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH LEFT GEAR INDICATED UNSAFE. EXECUTED A  GO-AROUND.  COMPLIED WITH QRH.  RETURNED FOR A  NORMAL LANDING.  MAIN LEFT GEAR INDICATOR REMAINED  RED THROUGHOUT. SECONDARY LEFT GEAR INDICATION ON  THE CONFIG SYNOPTIC SHOWED GREEN THROUGHOUT.  ***EMERGENCY DECLARED***
